i recently took ecstasy and caused vaginal bleeding like a normal period..could this have been a miscarriage? will my menstrual cycle be the same? Thanks
No ecsasy can not cause a miscarriage. I think your period just happen to start right around the time you took the ecastacy. Even if your menstrual cycle doesnt seem the same it may be cause you are having stress or you could be pregnant i would take a pregnancy test just to be sure you are in the clear. If you are not taking any kind of birth control you need to take pregnancy tests at least once a month if you are very active in sexual intercourse. Good luck dear i hope this helped michelle.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
What are the effect and uses of testosteron in women?Is it used to stop or decrease heavy menstrual?
Posted 7 Mar 2010 • 1 answer
Posted 2 Sep 2010 • 1 answer
First things first, I have a 6 month old baby boy. a month after birth I got on the depo shot after?
Posted 11 Feb 2011 • 2 answers
Posted 19 Dec 2012 • 3 answers
Posted 14 Jan 2015 • 1 answer